T Nation

Did I Mess Up My T Shot?

Hi everyone,

Went to do my T shot this morning. I do these with a 25g IM. I went to go inject and aspirated and everything was good to go.

However, when I drew the needle out I saw more blood then usual. Prob like 2-3 drops of darker red blood, I wiped it off with gauze and put a bandaid on, there seems to be a very small microbruise that’s really small when I injected. I started googling if I had hit a vein somehow and had a panic attack a few min after my shot that lasted for about 30 seconds of just freaking out, almost like an adrenaline rush.

I feel fine now, but I’m wondering if I messed up my shot and lost the meds or if this is normal and I’m fine. Thanks

It is no big deal. Relax. If you had managed to inject into a vein, you would know it, I promise.

Yeah like hardartery said you’d know it if that happened. Sometimes we go through smaller blood vessels and they can bleed a little more than usual. Hell, it happens to me going subq with a 31g needle.

If you have a bruise, dont inject on the spot, it will bleed.
Thats what a hematoma does when you poke through it. Let it heal, ice pack helps. No big deal, funny visual of you having a panic attack though. Lol

This happens sometimes when I pin my husband. Sometimes you go through a vessel on the way in. No biggie.

1 Like